# SDR FDEA201407292000

- Difficulty date: July 29, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED ON THE UPPER SIDE AT BS 365 FROM RBL 10 TO THE RT SIDE.  REPAIRED IAW E.A  F-5310- T0310519 B PART 1.  PEPAIR CLASSIFIED AS MAJOR.
